# SDR FDEA200903070860

- Difficulty date: March 7, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 42,698 hours, 29,945 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6521682
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STATION 544 NR 6 SLAT L/E SKIN HAS LARGE DENT.   EVALUATED DENT & FOUND OUT OF LIMITS IAW SRM 57-50-1 FIG 2, CUT-OUT DAMAGE & FABRICATED REPAIR DOUBLER IAW SRM 57-50-3 FIG 1. TREATED AND PRIMED DOUBLER  IAW SRM 51-10-2 AND INSTALLED IAW SRM 57-50-3 FIG 1 & 51-30-2.
